Variational properties of the solutions for second-order differential equations and systems on semi-line

Abstract

In this article, an abstract theory regarding variational properties of the fixed points of contractions and Perov contractions is applied to boundary value problems on semi-line for second-order differential equations and systems. The main result states that under suitable conditions the unique solution of such a system is a Nash-type equilibrium of the corresponding energy functionals.

Authors

Adela Novac
Department of Mathematics, Technical University of Cluj-Napoca, Cluj-Napoca, Romania

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Boundary value problems on infinite intervals; Critical points; Fixed points; Nash-type equilibrium.

Paper coordinates

A. Novac, R. Precup, Variational properties of the solutions for second-order differential equations and systems on semi-line, Numer. Funct. Anal. Optim. 36 (2015), 930-941, https://doi.org/10.1080/01630563.2015.1041144

PDF

??

About this paper

Journal

Numerical Functional Analysis and Optimization

Publisher Name

Taylor and Francis Ltd.

Print ISSN

01630563

Online ISSN

15322467

google scholar link

2015

Related Posts